# SDR A6WA201240736

- Difficulty date: July 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 24,081 hours, 22,743 cycles
- Engine: Ge CF343B1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 01649803
- Part serial: 0190
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE IN FLIGHT, WOULD NOT CLEAR WHEN STANDBY FAN SELECTED.  MESSAGE CLEARED IN STBY WHEN DESCENDING THROUGH 8000`.  FOUND DEBRIS INSIDE NR 2 DISPLAY FAN,  CLEANED DEBRIS.  INSTALLED FAN.  OPS CHECKED GOOD AT THIS TIME.  NO MESSAGE NOTED IAW MM 21-24-19.
